Research

Selected Publications

  • “Abelian surfaces good away from 2, with Akio Tamagawa, to appear in International Journal of Number Theory. arXiv: 1504.03047. [arXiv]
  • “Picard curves over \mathbb{Q} with good reduction away from 3,” with Beth Malmskog, to appear in LMS Journal of Computation and Mathematics. arXiv: 1407.7892. [arXiv]
  • “Arithmetic of abelian varieties with constrained torsion,” with Akio Tamagawa, to appear in Transactions of the American Mathematical Society. arXiv:1302.1477. [arXiv]
  • “Character sums determined by low degree isogenies of elliptic curves,” with Dustin Moody, Rocky Mountain Journal of Mathematics 45 (2015), no. 2, 623-635. arXiv:1210.2743. [arXiv]
  • “Class number formulas via 2-isogenies of elliptic curves,” with Cam McLeman, Bulletin of the London Mathematical Society, 44 (2012), 1221-1236. [Journal] [arXiv]
  • “An abelian surface with constrained 3-power torsion,” in Advanced Studies in Pure Mathematics 63: Galois-Teichmüller Theory and Arithmetic Geometry, Hiroaki Nakamura, Florian Pop, Leila Schneps, Akio Tamagawa eds., Mathematical Society of Japan, 449-456. [pdf]
  • “On elliptic curves of conductor 11^2 and an open question of Ihara,” Algebraic number theory and related topics 2007, 101-113, RIMS Kôkyûroku Bessatsu, B12, Res. Inst. Math. Sci. (RIMS), Kyoto, 2009. [Journal]
  • “A finiteness conjecture on abelian varieties with constrained prime power torsion,” Mathematical Research Letters vol. 15, issue 6, 1223-1231. [Journal]
  • “On the torsion of Jacobians of principal modular curves of level 3^n,” Archiv der Mathematik vol. 88, issue 1, 19-28, 2007. [Journal] [arXiv]
  • “On the fields of 2-power torsion of certain elliptic curves,” Mathematical Research Letters 11, 529-538, 2004. [Journal]